# SDR DL72L953065

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511DA
- Make and model: Boeing 727232
- Aircraft serial: 21313
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-2 LETTER CHECK, CRACK IN ANGLE BL 8 LEFT    STATION 1183 ON I/B RADIUS AT BOTTOM OF BULKHEAD SUPPORT ANGLE.  REPAIRED PER MM 53-11-0.
